# SDR HNAA2015021600051

- Difficulty date: February 16, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 58,220 hours, 65,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IS INOPERATIVE AT ROWS 1AC-1DC.  R & R THE BULB .  OPS CHECKED GOOD.
